# SDR 29GA94531071911A

- Difficulty date: July 19, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,421 hours, 38,284 cycles
- System (JASC): 3150 · Central Warning
- Part: Printed Ckt Board
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2254 PNS/TPA PILOT REPORTED LEFT AFX AND LEFT AUTOFEATHER ANNUNCIATOR BLINKING ON AND OFF WHEN AUTOFEATHER IS ARMED.  RERACKED ANNUNCIATOR FAULT CONTROL PCB OPERATIONAL CHECK GOOD.
